# SDR UPS00233468

- Difficulty date: July 15, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, BS 328 FLOORBEAM HAS SURFACE CORROSION AROUND FASTENERS ON TOP CAP, LBL30.  CORROSION REMOVED IAW MM SRM 51-10-06.  AREA FOUND TO BE OUT OF LIMITS IAW MM SRM 53-10-1 FIG 5 MAX 0.020 INCH.  REPAIR CARRIED OUT IAW MM 53-10-8 FIG 7.
